# SDR SWIA202054837

- Difficulty date: November 3, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fwd Stowage Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRANCE STORAGE, FWD INBOARD MOUNT ON THE FLOOR SUPPORT STRUCTURE HAS CORROSION AROUND THE BOLT HOLE.  C-CHECK RO 12/26/2020.  BLENDED CORRODED AREA ON FWD INBOARD MOUNT FITTING ON FLOOR SUPPORT STRUCTURE COMMON TO INTERCOSTAL FS 280-300 AND LBL 20-24, REF CRJ 900 SRM.  REMOVED 1 EA NUTPLATE COMMON TO BOLTHOLE ON FWD INBOARD MOUNT ON FLOOR SUPPORT STRUCTURE, REF CRJ 900 SRM.  EVALUATION PERFORMED ON APPLICABLE AREAS NEAR BOLT HOLE OF FWD INBOARD MOUNT ON FLOOR SUPPORT STRUCTURE AND FINDINGS ARE AS FOLLOW: MATERIAL THICKNESS=0.187", MATERIAL REMOVED=0.029", MATERIAL REMAINING=0.158". MATERIAL BEYOND 10% ALLOWABLE DAMAGE, MATERIAL TO BE FOUND OUT OF LIMITS, REF CRJ 900 SRM.  REF TOOL: TUC6260 DATE DUE: 30-SEP-21.  NEW FITTING FOR FWD INBOARD MOUNT FLOOR SUPPORT LOCATED AND INSTALLED, REF CRJ 900 SRM.  LOCATED AND DRILLED NEW FITTING, REF CRJ900 SRM.  INSTALLED NUTPALTE, REF CRJ900 SRM.
